JournalsowrVol. 9 / No. 3DOI 10.4171/owr/2012/42

Low-Dimensional Topology and Number Theory

  • Paul E. Gunnells

    University of Massachusetts, Amherst, USA
  • Walter D. Neumann

    Barnard College, Columbia University, New York, USA
  • Adam S. Sikora

    University at Buffalo SUNY, USA
  • Don B. Zagier

    Max-Planck-Institut für Mathematik, Bonn, Germany
Low-Dimensional Topology and Number Theory cover

You need to subscribe to download the article.

Abstract

The workshop brought together topologists and number theorists with the intent of exploring the many tantalizing connections between these areas.